Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Existence of invariant manifolds of systems with delay

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. N. Bogolyubov and Yu. A. Mitropol'skii, “The method of integral manifolds in nonlinear mechanics,” Proceedings of International Symposium on Nonlinear Oscillation [in Russian], Vol. 1, Izd-vo AN UkrSSR, Kiev (1963).

  2. 2.

    Yu. A. Mitropol'skii and O. B. Lykova, Integral Manifolds in Nonlinear Mechanics [in Russian], Nauka, Moscow (1973).

  3. 3.

    V. I. Fodchuk, “On integral manifolds for systems with delay,” Proceedings of the V International Conference on Nonlinear Osculations [in Russian], Vol. 1, Izd. Instituta Matematiki AN UkrSSR, Kiev (1970).

  4. 4.

    A. Khalanai, “Periodic invariant manifolds for certain classes of systems with delay” [in Russian], Rev. Roum. Math. Pures Appl.,10, No. 3 (1965).

  5. 5.

    A. Halanay, “Invariant manifolds for systems with time lag,” Diff. Equat. and Dynamical Systems, Acad. Press (1967).

  6. 6.

    J. K. Hale, “Averaging methods for differential equations with retarded arguments and a smallparameter,” J. Diff. Equat.,2, No. 1 (1966).

  7. 7.

    A. M. Samoilenko, “On the preservation of invariant tori under perturbation,” Izv. Akad. Nauk SSSR, Ser. Matem.,34, No. 6 (1970).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 26, No. 5, pp. 611–620, September–October, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Martynyuk, D.I., Samoilenko, A.M. Existence of invariant manifolds of systems with delay. Ukr Math J 26, 500–507 (1974). https://doi.org/10.1007/BF01085276

Download citation

Keywords

  • Invariant Manifold